# SDR CWQA072309N84EA

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 750
- Aircraft serial: 7500094
- Aircraft time: 3,405 hours, 2,105 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Part number: 29783003
- Condition: Faulty
- Location: Nr 1 Battery
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON ARRIVAL INTO KSAT, BAT NR 1 OVERTEMP LIGHT ON, EMERGENCY DECLARED, UNEVENTFUL LANDING ACCOMPLISHED.  MAINTENANCE FOUND BAD TEMP SENSOR AND REPLACED WITH NEW SENSOR.
